# SDR SWAA2024012544670

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8884Q
- Make and model: Boeing 737-8
- Aircraft serial: 67966
- Aircraft time: 1,709 hours, 972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DDOOR GIRT BAR LOOSE.<[01] REMOVED AND REPLACED FASTENER PER SRM 51-40-02
